MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAP
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Obstruction of Flow (2423); Moisture or Humidity Problem (2986); Power Problem (3010); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin ump received with blank display due to moisture damage at electronic assembly.Also, moisture damage motor during visual inspection.Unable to perform operating currents, self test, a21 error test, rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test or verify battery out limit alarm, no excessive no delivery/occlusion alarm, missing segment/partial display and failed battery test due to blank display.Pump received with cracked case at the display window corners and cracked lcd window.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the insulin pump screen was foggy and had rainbow effect.The customer's blood glucose value was unknown at the time of the incident.The customer stated that insulin pump had unexplained no delivery alarms, battery life was diminished.The insulin pump will not be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751PNAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9265069
Report Number2032227-2019-112040
Device Sequence Number16606761
Product Code OZO
UDI-Device Identifier00643169507340
UDI-Public(01)00643169507340
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAP
Device Catalogue NumberMMT-751PNAP
Device Lot NumberA3751PNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2019
Initial Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR